ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the sufficient conditions for the equality of the unassignable polynomial and Davison's fixed polynomial of strongly connected systems

Katti, S and Narasimhamurthy, M and Krishna, G (1986) On the sufficient conditions for the equality of the unassignable polynomial and Davison's fixed polynomial of strongly connected systems. In: IEEE Transactions on Automatic Control, 31 (5). 443-445.

[img] PDF
getPDF.pdf - Published Version
Restricted to Registered users only

Download (248Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/search/wrapper.jsp?arnu...

Abstract

In this technical note, it is established that the unassignable polynomial defined for a not strongly connected decentralized control system is not equal to Davison's fixed polynomial. This leads to a "sufficient condition" for the equality of the unassignable polynomial and Davison's fixed polynomial for strongly connected systems.

Item Type: Journal Article
Additional Information: Copyright 1986 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 10 Feb 2010 06:36
Last Modified: 19 Sep 2010 05:41
URI: http://eprints.iisc.ernet.in/id/eprint/22246

Actions (login required)

View Item View Item